# SDR HNAA2013021100043

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,266 hours, 77,765 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT AC BUSS, RT TRU AND RT ELEVATOR HORN HEAT CAUTION LIGHTS ILLUMINATED.  ACFT WAS AIR TURNBACK.  R & R NR 2 AC GENERATOR, GCU IAW WC 24-20-11R.  OPS AND LEAK CHECKED GOOD.
